# SDR AALA202506162251

- Difficulty date: June 10, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 18,100 hours, 4,948 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT OVERWING FAULT ENCOUNTERED AFTER ENGINE SHUTDOWN. MAINTENANCE REPLACED EXIT DOOR HANDLE PROXIMITY SENSOR 33WN2 PER AMM 52-22-71 (AALA202506152251) AND REPLACED RELAY 42WN PER AMM 52-71-00 (AALA202506160782). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
